# SDR 05FDEA04014

- Difficulty date: November 29, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 375,782 hours, 28,022 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM CORRODED AT STA BS 720D FROM LBL27 TO LBL44.  DAMAGE FOUND TO BE OUT OF LIMITS IAW B727 SRM 53-10-1 FIGURE 5.  REMOVED STANCHION AND INTERCOSTAL BETWEEN STA BS 720D AND STA BS 720E TO FOM IAW B727 SRM 51-30-2.  FABRICATED UPPER CHORD REPAIR IAW B727 SRM 53-10-8 FIGURE 4.  ALODINED AND PRIMED REPAIR PARTS IAW B727 SRM 51-10-2.  INSTALLED UPPER CHORD REPAIR IAW B727 SRM 53-10-8 FIGURE 4.  REINSTALLED STANCHION AND INTERCOSTAL IAW  B727 SRM 51-30-2.  THIS IS A MAJOR REPAIR.  REFERENCE FEDEX SNRM N00780, SIGNED BY TIMCO MECH NR 110174 AND QC261.
